# SDR NACA2021110400003

- Difficulty date: November 4, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 105,660 hours, 18,605 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: AT STA 665 S-14R/S-15R 3 IN L 1.5 IN H. CORRECTIVE ACTION: REMOVED AND REPLACED WINDOW PLUG AT STA 665 S-14R/S-15R PER B767 AMM 56-21-02 LEAK CHECK GOOD.
